Advanced search
Start date
Betweenand

Geometry and Topology of Riemannian Manifolds

Abstract

A central theme in Differential Geometry is the study of relations between pointwise invariants (Linear Algebra), local invariant (Analysis) and global invariants (Topology) of a Riemannian manifold. This study is done, in general, for certain classes of Riemannian manifolds. Our research is concerned manely with the following ones: - Submanifolds of a space of constant curvature with prescribed conditions on the codimension, second fundamental form, curvatures, etc. - Lie groups, symmetric spaces and, in general, principal bundles: We study the existence of special metrics, geometric realization of topological invariants as homotopy classes and special submanifolds. - Submanifolds associated to minimizers of geometric variational problems, envolving functionals like volume, energy, isoperimetric quotient, associated to maps between manifolds. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BRITO, FABIANO G. B.; CHACON, PABLO M. ENERGY OF GLOBAL FRAMES. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 84, n. 2, p. 155-162, APR 2008. Web of Science Citations: 0.
BRITO, FABIANO G. B.; CHACON, PABLO M.; JOHNSON, DAVID L. UNIT VECTOR FIELDS ON ANTIPODALLY PUNCTURED SPHERES: BIG INDEX, BIG VOLUME. BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE, v. 136, n. 1, p. 147-157, 2008. Web of Science Citations: 1.
BRITO‚ F.G.B.; CHACÓN‚ P.M. A topological minorization for the volume of vector fields on 5-manifolds. ARCHIV DER MATHEMATIK, v. 85, n. 3, p. 283-292, 2005.
BRITO‚ F.; JOHNSON‚ D.L. Volume-minimizing foliations on spheres. Geometriae Dedicata, v. 109, n. 1, p. 253-267, 2004.
BRITO‚ F.B.; CHACÓN‚ P.M.; NAVEIRA‚ AM. On the volume of unit vector fields on spaces of constant sectional curvature. COMMENTARII MATHEMATICI HELVETICI, v. 79, n. 2, p. 300-316, 2004.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.